I have quite a few symptoms, what's going on with me? Help, please?
Q:Alright. Here are my symptoms:- Runny nose- Stuffy nose- Warm cheeks and forehead, no fever- Dizziness- Eating two and a half times as much as I normally do (started when I began to take BCPs [ Loestrin Fe 24] or whatever it’s called)- Breast soreness- Period is whacky still, despite BCPsFor those whom don’t know, BCPs are Birth Control Pills.I have had sex within the last two months, if anybody was going to ask about it.So, what’s wrong with me, exactly?
More Answers to “I have quite a few symptoms, what's going on with me? Help, please?“Sounds like more than one thing going on. Maybe allergies and side effects of BCPs. I would call your OB/GYN about it.
If you are having problems that you think are related to your BC ask your gyno. dr. They can switch your brand you may have an reaction to the amount of estogen in the pills. That was the problem for me and they gave me a lower dose. My symptoms were different though.
could be side effects of the pillcould be pregnanttake a pregnancy test to rule that out